| Catalog Number |
0006428 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 (1/27/03).Immucor technical support used a remote electronic connection method to assess the instrument test well images in question on 01may2018, which visually appeared positive.A review of the check image well showed a bubble in the 3rd screening well, and the event log showed that there was a warning for the reagent in question of a remaining liquid volume lower than expected.The immucor laboratory tested retention product on 17may2018 and 21may2018 against antibody screen strip r969, which performed as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).The echo instrument is performing as expected with the exception of the camera module ability to appropriately identify some true positive results.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instrument.(b)(4).
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells by galileo echo.